feeling worse on CAP

Hello,

I started my CAPi 4 months ago (Tetra+Azithro on a daily basis with pulses of Metroi+Amoxi) for targetting Cpni / CFSi (and also Lyme / brain fog). My first pulse lasted 1 day, the 2nd one, a month after, lasted 5 days, and the last one 10 days (as it was actually prescribed by my doctor).

A month ago, my symptoms of fatigue and brain fog increased quite significantly. I have also been feeling pretty exhausted in the last 4 days just after the very end of my last 10 day pulse.

Because of that, I am thinking about starting a sick leave since I am not really functional anymore (I've been drastically reducing my activity at work in the last month). But when I mentioned it to my doctor today, he wanted me to stop the CAP, concerned by the fact that my body is not likely able to detox properly.

I did not want to stop the CAP because when I realize the energy I've invested so far to start implementing it, I am not ready to give it up before it has a chance to lead somewhere ("it gets worse before it gets better", isn't it?). I finally convinced my doctor to proceed with the CAP, with additional detox tools.

I know that such challenges of increased symptoms can occur during the treatment, but nonetheless, I feel today quite isolated. Isolated with my symptoms, with my willingness to continue with the CAP, and also with my concerns that something else might be going wrong (since I'm basically on my own in this journey).

Do you think I might have gone a bit too fast and hardcore with the pulses?

Would a short break of abxi while continuing NACi be an option?

Any related experiences explaining that what is actually happening might be a good sign / herx? (I have not really experienced new symptoms than my usual fatigue and brain fog, so I kind of excluded Porphyriai so far...).

Many thanks!

F.

P.S.: I can afford not to work too much in the coming 2 months, so it's not like if I absolutly need to be fully functional, this post is more about finding some support that I'm on track!

Stop pulsing and concentrate on detoxing. What, exactly, are you currently taking?

The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi

Frédéric, you are going much too fast: I didn't start pulsing until after three months and so had a comparatively easy time, although I must say that I have never pulsed for more than five days!  David started his patientspulsing rather than taking metronidazolei full time, and he will assure you that it is far better to go easy on the pulsing to avoid stopping everything.  Just have a break from pulsing but keep on taking the two bacteristatics: far better than stopping all antibioticsi and just keeping on with NACi.  Get your doctor to email David, who will explain the reasons to him.........................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Hi Frederic,

it’s natural to want to go quickly, but take Sarah’s advice, accept that you are going much too fast! That way you will cause yourself pain. Maintain your daily abxi and  take your supplementsi (By the way, NACi made me horribly weak and ill, so is on hold until i feel stronger). Slow right down, let your body heal and wait a while before starting 5 day pulses only! I only know this because i’ve read everything here, and took advice from Sarah and Davidwhen i wanted to go too fast.Don’t give up!

Jane

MSi symptoms from 2001, DXi RRMSi in 2008, following, a change of hospital who sent me for an MRI, precipitated by some sight loss. Took Interferons, on and off. Prescribed  chemo infusions to slow pro

So far, the only option we discussed with my doctor for detoxing is Gluthathion. Maybe I should add charcoal as well as advocated in the guidelines here.

Otherwise, after a short interuption of my CAPi caused by a shortage of abxi supply, I'll be back on track in the coming days, and will definitely take it easy with the pulses then.

Good to hear!  Make sure that you don't stint on the probiotics either, two hours apart from the abxi..........Sarah 

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.